Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stability properties of implicit–explicit multistep methods for a class of nonlinear parabolic equations
HTML articles powered by AMS MathViewer

by Georgios Akrivis PDF
Math. Comp. 85 (2016), 2217-2229 Request permission

Abstract:

We consider the discretization of a special class of nonlinear parabolic equations, including the complex Ginzburg–Landau equation, by implicit–explicit multistep methods and establish stability under a best possible linear stability condition.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 65M12, 65M60, 65L06
  • Retrieve articles in all journals with MSC (2010): 65M12, 65M60, 65L06
Additional Information
  • Georgios Akrivis
  • Affiliation: Department of Computer Science and Engineering, University of Ioannina, 451$\,$10 Ioannina, Greece
  • MR Author ID: 24080
  • Email: akrivis@cs.uoi.gr
  • Received by editor(s): April 22, 2014
  • Received by editor(s) in revised form: February 25, 2015, and March 30, 2015
  • Published electronically: December 16, 2015
  • Additional Notes: This work was supported in part by GSRT-ESET “Excellence” grant 1456.
  • © Copyright 2015 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Math. Comp. 85 (2016), 2217-2229
  • MSC (2010): Primary 65M12, 65M60; Secondary 65L06
  • DOI: https://doi.org/10.1090/mcom/3070
  • MathSciNet review: 3511280